Posted by: TRACY | 2013-01-30


Hi Doc
i went to my gp yesterday as i was suffeing with heavy bleeing from my periods and backpain, he did a ultasound and found out i have a fibroid he gave me cykokapron to stop my flow , upon taking them about 5 hours later i started vomiting and became extremely busy, is this normal ?

he also said i should see how my next period is before seeing a gynae as somethimes these fibroids shrink and if its not really causing to many issues i should rather leave it. i dont normally get such heavy flows with clots i am taking yaz as my contraceptive pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a side effect but you would have to see what happens in the next few days. If you continue to have heavy painful periods, you should see a Gynae.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.